# SDR UPS08852352

- Difficulty date: May 13, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9754055U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STA 280, L36 FLANGE IS CRACKED ON FITTING.  REMOVED AND REPLACED STA 280/L 36 FITTING IAW SRM 51-01-24-0 AND SRM 51-03-00-0.
